Professor and Associate Professor, Faculty of Administration, University of Ottawa. A preliminary version of this paper was presented under a different title at the 4th World Congress of the Econometric Society at Aix-en-Provence, in August 1980. The authors wish to thank a referee of this Journal for helpful advice and comment.
Option Pricing Bounds in Discrete Time
Article first published online: 30 APR 2012
1984 The American Finance Association
The Journal of Finance
Volume 39, Issue 2, pages 519–525, June 1984
How to Cite
PERRAKIS, S. and RYAN, P. J. (1984), Option Pricing Bounds in Discrete Time. The Journal of Finance, 39: 519–525. doi: 10.1111/j.1540-6261.1984.tb02324.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!